Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 24, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 24, Number 8 (1918)
Bull. Amer. Math. Soc. 24 (1918)
More Information
Full-text PDF Free Access
MathSciNet review: 1560090
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 24, Number 8 (1918)
Bull. Amer. Math. Soc. 24 (1918)
More Information
Full-text PDF Free Access
MathSciNet review: 1560102
The February meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 24 (1918), 369-376
More Information
Full-text PDF Free Access
MathSciNet review: 1560091
Some remarkable determinants of integers
E. T. Bell.
Bull. Amer. Math. Soc. 24 (1918), 376-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1560092
A theorem on semi-continuous functions
Henry Blumberg.
Bull. Amer. Math. Soc. 24 (1918), 381-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1560093
Surfaces of revolution in the theory of Lame’s products
F. H. Safford.
Bull. Amer. Math. Soc. 24 (1918), 384-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1560094
Note concerning the number of possible interpretations of any system of postulates
C. J. Keyser.
Bull. Amer. Math. Soc. 24 (1918), 391-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1560095
Notes
Bull. Amer. Math. Soc. 24 (1918), 411-414
More Information
Full-text PDF Free Access
MathSciNet review: 1560100
New publications
Bull. Amer. Math. Soc. 24 (1918), 414-416
More Information
Full-text PDF Free Access
MathSciNet review: 1560101

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Principes de Géométrie Analytique, by Gaston Darboux.
Reviewer: L. P. Eisenhart
Bull. Amer. Math. Soc. 24 (1918), 394-403
Review information
Full-text PDF Free Access
On Growth and Form, by D'Arcy W. Thompson.
Reviewer: R. C. Archibald
Bull. Amer. Math. Soc. 24 (1918), 403-407
Review information
Full-text PDF Free Access
Hvorledes Mathematiken I Tiden Fra Platon Til Euklid Blev Rationel Videnskab, by H. G. Zeuthen.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 24 (1918), 407-410
Review information
Full-text PDF Free Access
A Manual of Mathematics, by R. G. Hudson and J. Lipka.
A Table of Integrals, by R. G. Hudson and J. Lipka.
Reviewer: Thos. E. Mason
Bull. Amer. Math. Soc. 24 (1918), 410
Review information
Full-text PDF Free Access